skin-hair-icon
Oily skin because of clindamycin gel
My dermatologist suggest me using clindamycin gel and isotration tablet for pimple and scar.. from 12 days i have taken but my skin become more oily and i dont get much improvement and get more visible acne ..should i stop this gel and tablet??
1449 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Need to see, .. Please send photos  of the affected part for accurate diagnosis and treatment.. Consult on  private chat or meet me in my clinic for detailed information and prescription.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Control oily skin naturally Clindamycin nicotinamide Clindamycin phosphate
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.